Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stability of surfaces with constant mean curvature


Author: Hai Zhong Li
Journal: Proc. Amer. Math. Soc. 105 (1989), 992-997
MSC: Primary 53A10; Secondary 53C42
DOI: https://doi.org/10.1090/S0002-9939-1989-0960643-9
MathSciNet review: 960643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We estimate the Gaussian curvature of a conformal metric on a surface of constant mean curvature in space form $ {M^3}(c)$. By use of the estimates, we study stability of surfaces with constant mean curvature in $ {M^3}(c)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 53C42

Retrieve articles in all journals with MSC: 53A10, 53C42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0960643-9
Keywords: Strongly stable, curvature estimate, surfaces of constant mean curvature
Article copyright: © Copyright 1989 American Mathematical Society